# SDR HALA20250917280

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 46,812 hours, 7,413 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,275 hours, 7,420 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Control Unit
- Condition: Faulted
- Location: Nr 1 Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING T/C 330-72-HWI-01-INSTALL, INSTALLATION OF POWERPLANT STEP 41 TEST OF FADEC SYSTEM REVEALED VSV CONTROL UNIT CLASS 1 FAULT ON EEC CHANNELS A AND B. REMOVED AND REPLACED #1 ENG VSV CONTROL UNIT PER AMM 73-33-51, CONDITION SAME, STILL FAULTING ON BOTH CHANNELS. FOUND WIRE # 1N008R20 SHORTING TO GND. ROUTED WIRE # 1M008R20 PER AMM 70-71-40-300-801-A. TERMINATED WIRE # 1M008R20 AND 1M008B20 AT CONNECTORS 4000KS_JA4 AND 3009VC1 PER AMM 70-71-20. CONTINUITY CHECK GOOD AND NO SHORTS TO GND. PERFORMED HPR AND IDLE CHECK @ ENG 1 OPS CHECK GOOD OK FOR SERVICE.
